# SDR QXEA0100851

- Difficulty date: May 12, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,024 hours, 32,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEVEN RIVET TAILS ON STRINGER 33 JUST FORWARD OF FRAME 580.5 HAVE SIGNS OF CORROSION.  REPAIRED IAW DHC-8 SRM 51-40-00.
